MathSciNet Relay Station
MathSciNet bibliographic data
MR1147719 (93c:22021) 22E46 (22E45)
Adams, Jeffrey; Vogan, David A., Jr. $L$-groups, projective representations, and the Langlands classification. Amer. J. Math. 114 (1992), no. 1, 45–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement